Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 76, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 18, 2014, 6:22 PM EDT for Rush County, Shelby County, Indiana. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2014, 6:22 PM EDT (22:22 UTC)
- Expired
- Jun 18, 2014, 7:00 PM EDT
- In force
- 38 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Rush County, IN, Shelby County, IN
The radar
The Indianapolis radar (KIND), 62 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 6:30 PM EDT | TSTM WND DMG | 7 Nw Rushville, IN | SEVERAL TREES DOWNED ON COUNTY ROADS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.4 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1489 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1071 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- -52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.7
The text
As transmitted, in the capitals the NWS used until 2016.
999
WUUS53 KIND 182222
SVRIND
INC139-145-182300-
/O.NEW.KIND.SV.W.0076.140618T2222Z-140618T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
622 PM EDT WED JUN 18 2014
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
RUSH COUNTY IN CENTRAL INDIANA...
NORTHEASTERN SHELBY COUNTY IN CENTRAL INDIANA...
* UNTIL 700 PM EDT
* AT 621 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
RUSHVILLE...AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
RUSHVILLE...MAYS AND NEW SALEM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3953 8569 3970 8569 3970 8564 3974 8563
3979 8530 3952 8530
TIME...MOT...LOC 2222Z 275DEG 30KT 3963 8557
HAIL...<.75IN
WIND...60MPH
$$
DRT2 follow-up statements
278
WWUS53 KIND 182238
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
638 PM EDT WED JUN 18 2014
INC139-145-182300-
/O.CON.KIND.SV.W.0076.000000T0000Z-140618T2300Z/
SHELBY IN-RUSH IN-
638 PM EDT WED JUN 18 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR RUSH AND
NORTHEASTERN SHELBY COUNTIES UNTIL 700 PM EDT...
AT 635 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RUSHVILLE...
AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
NEW SALEM AND GLENWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3953 8569 3970 8569 3970 8564 3974 8563
3979 8530 3952 8530
TIME...MOT...LOC 2239Z 275DEG 30KT 3962 8541
HAIL...<.75IN
WIND...60MPH
$$
MK425
WWUS53 KIND 182301
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
701 PM EDT WED JUN 18 2014
INC139-145-182311-
/O.EXP.KIND.SV.W.0076.000000T0000Z-140618T2300Z/
SHELBY IN-RUSH IN-
701 PM EDT WED JUN 18 2014
...THE SEVERE THUNDERSTORM WARNING FOR RUSH AND NORTHEASTERN SHELBY
COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3953 8569 3970 8569 3970 8564 3974 8563
3979 8530 3952 8530
TIME...MOT...LOC 2238Z 275DEG 30KT 3962 8542
$$
MKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 6:16 PM EDT, 6 minutes earlier.
Area forecast discussion, Jun 18, 6:16 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 616 PM EDT WED JUN 18 2014 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 304 PM EDT WED JUN 18 2014 WARM AND HUMID PATTERN WITH SURFACE FRONT SETTLING SOUTH INTO AND THROUGH CENTRAL INDIANA BETWEEN TONIGHT AND FRIDAY NIGHT POSES INCREASED RISK FOR PERIODS OF ISOLATED TO SCATTERED STORMS. WEEKEND BIT LESS HUMID AND COOLS SLIGHTLY WITH A BIT OF CANADIAN AIR BUT ONLY SLIGHT LOWERING OF RAIN THREATS. CERTAINLY NO WASHOUT DAYS EXPECTED BUT BEST PERIOD FOR GREATEST CHANCES AND GREATEST AMOUNTS OF RAIN ARE WEDNESDAY EVENING INTO FRIDAY AFTERNOON. TEMPERATURES WILL REMAIN ABOVE NORMAL THOUGH AGAIN SLIGHTLY COOLER WEATHER EXPECTED WITH GREATER CLOUD COVER IN COMING DAYS THEN SLIGHT FILTERING OF CANADIAN AIR INTO THE AREA THIS WEEKEND. && .NEAR TERM /TONIGHT/... ISSUED AT 304 PM EDT WED JUN 18 2014 LOOKS INCREASINGLY LIKELY BOWING LINE OF STORMS JUST NORTH OF BLOOMINGTON ILLINOIS WILL ENTER OUR NW COUNTIES BEFORE 5PM AND SLIDE ACROSS OUR NORTHERN TIER. WILL THUS CARRY A BRIEF PERIOD OF LIKELY THERE OR GO SCATTERED IN WORDING. THE REMAINING ISOLATED STORMS ALONG AND NORTH OF I-70 WILL MAINTAIN THEMSELVES WITHIN THE HIGH DEWPOINT AND CAPE AXIS AHEAD OF THE LINE. BEST SHEAR REMAINS WELL NORTH AND BEST TRIGGER IN SURFACE TROUGH ALSO REMAINS WELL NORTH SO OUTFLOW BOUNDARY AND BUOYANCY HAVE LIMITED POTENTIAL. SLIGHT CHANCE ANY OF THESE STORMS COULD PUT OUT A SEVERE GUST AND HALF INCH HAIL UNTIL HEATING RECEDES AFTER SUNDOWN. SHOULD LATE NIGHT MCS OCCUR...ASSOCIATED SQUALL LINE COULD BE GUSTY BUT THOSE EARLY THIS MORNING OUT NW REMAIN BELOW SEVERE AT MOST PLACES. MODELS EITHER OFF ON TIMING OR INDICATE NEW THUNDERSTORM COMPLEX WOULD DEVELOP OVER MICHIGAN THIS EVENING AND CARRY SOUTHEAST INTO OHIO OVERNIGHT. SW TAIL OF THIS FEATURE...WHETHER IT BE WHATS OUT THERE NOW...OR WHAT DEVELOPS THIS EVENING SHOULD CATCH OUR FAR NORTH AND EAST CENTRAL COUNTIES WHILE SOUTHWEST AND FAR SOUTH COUNTIES MAY MISS RAIN OUTSIDE OF ISOLATED DEVELOPING FROM TODAYS HEAT. EXPECTING LOW TEMPS NEAR CURRENT FORECAST TO RANGE FROM UPPER 60S WHERE GOOD DOWNPOURS AND DOWNDRAFTS OCCUR TO LOWER 70S ELSEWHERE. && .SHORT TERM /THURSDAY THROUGH SATURDAY/... ISSUED AT 304 PM EDT WED JUN 18 2014 SURFACE BOUNDARY SETTLES INTO NORTHERN COUNTIES AND SHOULD BE FOCUS OF ONGOING CONVECTION FROM OVERNIGHT OR REDEVELOPMENT FROM REMNANTS DURING THE DAY...MAINLY IN NORTHERN AND EAST CENTRAL COUNTIES. AS SHORTWAVE TROUGH TIED TO UPPER LOW SCOOTING ACROSS SOUTHERN CANADA SWEEPS IN...THIS WILL CONTINUE THREAT OF SCATTERED STORMS UNTIL SURFACE AND UPPER TROUGH PASSES THROUGH FRIDAY EVENING. SOME DIFFERENCES IN MODELS ON HOW WELL THIS CLEARS REGION INTO SATURDAY KEEPS LOW CHANCE THREAT FOR RAIN TO CONTINUE. AS FOR TEMPERATURES...EXCEPT FOR SOUTHWEST COUNTIES WHICH WILL SEE A BIT MORE SUN TO SHOOT FOR 90 THURSDAY...REMAINING AREAS WILL HAVE ENOUGH CLOUD COVER AND SOME RAIN TO KEEP TEMPERATURES MORE INTO MID AND UPPER 80S FOR MAXS WHILE LOWS STILL HOVER EITHER SIDE OF 70. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... ISSUED AT 132 PM EDT WED JUN 18 2014 DONT BELIEVE CAN DO BETTER THAN REGIONAL INITIALIZATION. CONFIDENCE IS LOW FOR TEMPERATURES AND MODERATE FOR PRECIPITATION. MODELS DIVERGENCE STRONGLY WITH FORECASTS ALOFT OVER THE PERIOD. STATISTICAL TEMPERATURE GUIDANCE NOT VERY CLOSE BETWEEN AMERICAN AND EUROPEAN MODELS. CANT BE CONFIDENT WHICH WAY TO GO WITH THE DETERMINISTIC FIELDS SO DIFFERENT. CONFIDENCE IN PRECIPITATION FORECAST A LITTLE HIGHER. WHILE STATISTICAL GUIDANCE DOES DIFFER SOMEWHAT BETWEEN MODELS...EITHER WAY CHANCE POPS APPROPRIATE FOR MOST OF PERIOD. OFTEN IN THIS SEASON ITS ASKING TOO MUCH FOR ANY MODEL TO BE MORE PRECISE THAN CHANCE CATEGORY FOR POPS IN LONGER TERM. HOWEVER...MODEL DIFFERENCES ARE SUCH THAT IF THEY CONTINUE WE WILL EVENTUALLY SEE MAJOR DIFFERENCES IN THEIR PRECIP FORECASTS. && .AVIATION /DISCUSSION FOR 190000Z TAF ISSUANCE/... ISSUED AT 616 PM EDT WED JUN 18 2014 RADAR TRENDS ALONG WITH REFLECTIVITY PROGS FROM THE CONVECTIVE ALLOWING MODELS SUGGEST IND SHOULD BE THE ONLY TAF SITE THAT WOULD HAVE A HIGH ENOUGH CHANCE OF THUNDERSTORMS THROUGH NIGHTFALL TO MENTION IN THE TAFS. THIS MAKES SENSE...AS SHEAR IS MINIMAL BUT INSTABILITY IS HIGH. SO WITH GOOD CONFIDENCE...WILL GO WITH A TEMPO MVFR THUNDERSTORM GROUP AT IND THROUGH 02Z AND NOTHING AT THE OTHER TERMINALS. WILL ALSO MENTION TEMPO GUSTS TO 35 KNOTS AS HAS BEEN COMMON WITH THESE PULSE STORMS. OTHERWISE...VFR CONDITIONS SHOULD DOMINATE THE TAF PERIOD. COULD SEE SOME MORE STORMS MAINLY TOMORROW AFTERNOON AS A BOUNDARY DROPS DOWN FROM THE NORTH AND LEFT OVER OUTFLOW BOUNDARIES REMAIN AROUND THE AREA. SO...WILL THROW IN VCTS AND CB GROUPS AFTER 18Z. SOUTHWEST GRADIENT WINDS WILL WEAKEN TO LESS THAN 10 KNOTS AFTER SUNSET. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...TUCEK NEAR TERM...TUCEK SHORT TERM...TUCEK LONG TERM....JK AVIATION...MK VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 18, 4:20 AM EDT, 14 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 420 AM EDT WED JUN 18 2014 INZ021-028>031-035>049-051>057-060>065-067>072-190830- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 420 AM EDT WED JUN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: THUNDERSTORMS ARE POSSIBLE. SOME STORMS MAY BE SEVERE. HAZARDS: DAMAGING WINDS...LARGE HAIL...LIGHTNING...HEAVY RAIN. TIMING: THUNDERSTORMS THIS AFTERNOON AND TONIGHT. SEVERE STORMS MAINLY 500 PM TO 200 AM. DISCUSSION: CHANCES FOR THUNDERSTORMS WILL INCREASE THIS AFTERNOON FROM NORTH TO SOUTH...WITH STORMS POSSIBLE ALL AREAS DURING THE NIGHT. SOME OF THE STORMS COULD BECOME SEVERE LATE THIS AFTERNOON INTO THE EARLY PART OF THE OVERNIGHT. HOT AND HUMID CONDITIONS WILL CONTINUE TODAY WITH HEAT INDEX VALUES IN THE MID TO UPPER 90S. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE THURSDAY INTO NEXT WEEK. AT THIS TIME SEVERE STORMS ARE NOT EXPECTED. LIGHTNING AND HEAVY RAIN ARE POSSIBLE WITH ANY THUNDERSTORM. DISCUSSION: UPPER LEVEL DISTURBANCES AND A COUPLE OF COLD FRONTS WILL KEEP THE CHANCES FOR THUNDERSTORMS IN THE FORECAST FOR THE NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Special weather statement, Jun 18, 5:55 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 555 PM EDT WED JUN 18 2014 INZ067-182245- KNOX- 555 PM EDT WED JUN 18 2014 AT 549 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A RAPIDLY DEVELOPING THUNDERSTORM 7 MILES NORTHWEST OF PETERSBURG...AND MOVING NORTHEAST AT 20 MPH. TOWNS IN THE PATH OF THIS STORM INCLUDE MONROE CITY AND WHEATLAND. GUSTY WINDS TO 40 MPH MAY CAUSE SMALL OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. DRT
Local storm report, Jun 18, 6:02 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
602 PM EDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM TSTM WND GST WESTFIELD 40.05N 86.13W
06/18/2014 E40 MPH HAMILTON IN TRAINED SPOTTER
0601 PM HAIL WESTFIELD 40.05N 86.13W
06/18/2014 E0.25 INCH HAMILTON IN TRAINED SPOTTER
&&
DRTSpecial weather statement, Jun 18, 6:05 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 605 PM EDT WED JUN 18 2014 INZ047-048-055>057-182245- HANCOCK-JOHNSON-MARION-RUSH-SHELBY- 605 PM EDT WED JUN 18 2014 ...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN HANCOCK...NORTHEASTERN JOHNSON...SOUTHEASTERN MARION...NORTHERN RUSH AND NORTHERN SHELBY COUNTIES UNTIL 645 PM EDT... AT 602 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF GREENFIELD...OR 12 MILES NORTHWEST OF SHELBYVILLE...MOVING EAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... RUSHVILLE... MORRISTOWN... MANILLA... ARLINGTON... CARTHAGE... MAYS... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3979 8531 3956 8530 3954 8608 3978 8599 TIME...MOT...LOC 2205Z 269DEG 30KT 3968 8586 DRT
Local storm report, Jun 18, 6:07 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
607 PM EDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND GST ZIONSVILLE 39.95N 86.27W
06/18/2014 M51 MPH BOONE IN AWOS
ACCOMPANIED WITH HEAVY RAIN AND 3 4 MILE VISIBILITY
&&
BHHLocal storm report, Jun 18, 6:14 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
614 PM EDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL FISHERS 39.95N 86.02W
06/18/2014 E0.50 INCH HAMILTON IN TRAINED SPOTTER
&&
DRTLocal storm report, Jun 18, 6:19 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
619 PM EDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM HAIL MORRISTOWN 39.67N 85.70W
06/18/2014 E0.25 INCH SHELBY IN LAW ENFORCEMENT
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 4:35 PM EDT | Special Weather Statement | IND | Warren | 25 min |
| Jun 18, 4:43 PM EDT | Special Weather Statement | IND | Boone | 47 min |
| Jun 18, 5:00 PM EDT | Special Weather Statement | IND | Marion | 30 min |
| Jun 18, 5:23 PM EDT | Special Weather Statement | IND | Hancock, Marion | 37 min |
| Jun 18, 5:35 PM EDT | Special Weather Statement | IND | Montgomery, Vermillion | 40 min |
| Jun 18, 5:38 PM EDT | Special Weather Statement | IND | Hamilton | 52 min |
| Jun 18, 5:41 PM EDT | Special Weather Statement | IND | Boone | 49 min |
| Jun 18, 5:46 PM EDT | Special Weather Statement | IND | Henry, Randolph | 44 min |
| Jun 18, 5:55 PM EDT | Areal Flood Advisory | IND | Marion | 3 hr |
| Jun 18, 5:58 PM EDT | Areal Flood Advisory | IND | Boone, Hamilton | 3 hr |
| Jun 18, 6:05 PM EDT | Special Weather Statement | IND | Rush | 40 min |
| Jun 18, 6:33 PM EDT | Areal Flood Advisory | IND | Hancock, Shelby | 3 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.